# SDR UPS204058

- Difficulty date: August 8, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N908UP
- Make and model: Boeing 727-27C
- Aircraft serial: 19114
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: BAC1493531
- Condition: Cracked
- Location: Bs 400
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE IN FOR C-CHECK, MAINTENANCE FOUND STRINGER TO FRAME ATTACHMENT POINT CRACKED ON STRINGER NR 9 LT, BS 400.  FABRICATED NEW PARTS AND INSTALLED PARTS WITH FASTENERS IAW SRM 51-30-2, 53-10-3.
